Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
T. De Angelis, G. Ferrari, and J. Moriarty, “A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs”, MATHEMATICS OF OPERATIONS RESEARCH, 2019, 44, 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
S. Federico, G. Ferrari, F. Riedel, and M. Röckner, On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center For Mathematical Economics, Bielefeld, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
G. Ferrari, and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center For Mathematical Economics, Bielefeld, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center For Mathematical Economics, Bielefeld, 2019.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
G. Ferrari, and S. Yang, “ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING”, ADVANCES IN APPLIED PROBABILITY, 2018, 50, 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
G. Ferrari, and P. Schuhmann, An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center For Mathematical Economics, Bielefeld, 2018.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
G. Ferrari, On a Class of Singular Stochastic Control Problems for Reflected Diffusions , Center For Mathematical Economics, Bielefeld, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
G. Ferrari, and T. Vargiolu, On the Singular Control of Exchange Rates , Center For Mathematical Economics, Bielefeld, 2017.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
T. De Angelis, S. Federico, and G. Ferrari, “Optimal Boundary Surface for Irreversible Investment with Stochastic Costs”, Mathematics of Operations Research, 2017, 42, 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
G. Ferrari, and P. Salminen, “IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY”, ADVANCES IN APPLIED PROBABILITY, 2016, 48, 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
T. de Angelis, G. Ferrari, R. Martyr, and J. Moriarty, Optimal entry to an irreversible investment plan with non convex costs , Center For Mathematical Economics, Bielefeld, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
T. de Angelis, G. Ferrari, and J. Moriarty, A solvable two-dimensional singular stochastic control problem with non convex costs, Center For Mathematical Economics, Bielefeld, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
G. Ferrari, and S. Yang, On an optimal extraction problem with regime switching, Center For Mathematical Economics, Bielefeld, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
G. Ferrari, Controlling public debt without forgetting Inflation, Center For Mathematical Economics, Bielefeld, 2016.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
T. De Angelis, G. Ferrari, and J. Moriarty, “A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES”, SIAM Journal on Control and Optimization, 2015, 53, 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
G. Ferrari, “On an integral equation for the free-boundary of stochastic, irreversible investment problems”, The Annals of Applied Probability, 2015, 25, 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
G. Ferrari, F. Riedel, and J. - H. Steg, Continuous-Time Public Good Contribution under Uncertainty, Center For Mathematical Economics, Bielefeld, 2015.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
T. de Angelis, G. Ferrari, and J. Moriarty, A non convex singular stochastic control problem and its related optimal stopping boundaries, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
T. De Angelis, and G. Ferrari, “A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis”, Stochastic Processes and their Applications, 2014, 124, 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
M. B. Chiarolla, and G. Ferrari, “Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem”, SIAM Journal on Control and Optimization, 2014, 52, 1048-1070.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung